# SDR 98ZZZX2403

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259US
- Make and model: Boeing 727251
- Aircraft serial: 19978
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Misinstalled
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, W
- Precautionary procedure: A

## Discrepancy

F/A REPORTED FUEL LEAKAGE FROM RT WING.  AIRCRAFT RETURNED TO CUN.  FOUND LOWER ACCESS PANEL ON RT WING LEAKING.  RESECURED AND TORQUED HARDWARE IAW MM 28-11-21.
